# SDR SWAA2025060975497

- Difficulty date: May 27, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CLOSURE ANGLE EXISTING REPAIR LOCATED AT BS1104 MORE 6 INCH AND BTW STR2L TO STR3L AT UPPER FUSELAGE.   REPAIRED CLOSURE ANGLE LOCATED BETWEEN BS1104 MORE 6 INCH AND BS1156 AND BTW STR2L TO STR3L AT UPPER FUSELAGE IAW B737-700 SRM 53-80-71-2R-6 REPAIR 6.
